# SDR CALA2022102402918

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: D532303472000
- Condition: Cracked
- Location: Rh Fr35/ Str30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 35 RH SIDE IN OPEN FASTENER HOLE LOWER AND MORE AFT AT LEVEL OF STGR30, CRACK DIRECTION IS 2 OCLOCK IN FWD CARGO COMPARTMENT  (1 EA) SEE AEROMAN NON ROUTINE 2022-359824 SKIN, AND FR35 LAYARS ONLY) AND F5 AT FR35 AND  F5 AT FR35 AND REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 6,500 FLIGHT FITTING LAYER ONLY) AR FR35 AND S-30RH AS PER PART 2B OF LATEST GENERATED IN STEP 3 ABOVE FOR PIANING TO CONTACT ENGINEERING (WHICHEVER COMES FIRST) FOR THE INSPECTION REQUIREMENT OF HOLE # PERFORM DETAILED VISUAL INSPECTION IN HOLE #2 IN FWD SKIN LAYER PERFORMED HFEC INSPECTION IN THE FRAME LAYER AS PER NTM PART 1 3) INSPECTION HOLE F5 AS PER NTM 53-31-86 FORWARD FINDINGS PART 2B INSPECTION REQUIREMENTS OF HOLE #2 TO BE AND S-30RH ASPER DART 2A OF LATEST REVISION OF EC5331-02964 CYCLES OR 13,000 FLIGHT HOURS (WHICHEVER OCCURS FIRST) REVISION OF EC5331-029-64 ON OR BEFORE AIRCRAFT REACHES 98,045 AFTER AIRCRAFT REACHES 90,000 TOTAL FLIGHT CYCLES OR 200,000 #2 (IN THE ANGLE FITTING LAYER ONLY) IN PART 2B OF THE LATEST AS PER NTM51-90-00 INSPECTION AREA SHOWN IN FIGURE1 SHEET 51-10-16 FROM INSIDE C)PERFORM INSPECTION IN THE AFT SKIN LAYER FACE TO PRESSURE BULKHEAD ATTACHMENTS FR35 AROUND THE INSTALLED DETERMINED BY ENGINEERED BEFORE THE AIRCRAFT REACHES THE ON OR BEFORE AIRCRAFT REACHES 46,345 TOTAL FLIGHT CYCLES OR THERE AFTER GENERATED A DID TO ACCOMPLISHI INSPECTION FLIGHT CYCLES OR 213,772 TOTAL FLIGHT HOURS (WHICHEVER COMES TOTAL FLIGHT HOURS (WHICHEVER COMES FIR
